# SDR UPS02239904

- Difficulty date: October 23, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  AFT CARGO BAY, SEAT TRACK HAS LIGHT SURFACE CORROSION AT BS 1110 R/H  SIDE     CORROSION REMOVED IAW SRM 51-10-06 AND FOUND TO BE OUTSIDE LIMITS IA W SRM 53-10-01 FIG 3.  SEAT TRACK REPAIRED IAW SRM 53-10-01.
